On Critical Cases of Sobolev′s Inequalities

Research output: Contribution to journalArticle

113 Citations (Scopus)

Abstract

We present a new form of the Trudinger-type inequality, which shows an explicit dependence. Moreover, we give an alternative proof of the Brezis-Gallouet-Wainger inequality.

Original languageEnglish
Pages (from-to)259-269
Number of pages11
JournalJournal of Functional Analysis
Volume127
Issue number2
DOIs
Publication statusPublished - 1995 Feb 1
Externally publishedYes

ASJC Scopus subject areas

  • Analysis

Fingerprint Dive into the research topics of 'On Critical Cases of Sobolev′s Inequalities'. Together they form a unique fingerprint.

  • Cite this